# SDR AALA201902049021

- Difficulty date: February 1, 2019
- Submitted: February 4, 2019
- Operation: Air carrier
- Aircraft: N9624T
- Make and model: Doug MD 83
- Aircraft serial: 53594
- Aircraft time: 57,652 hours, 28,908 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Chattering
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRAKES CHATTER,  MAKING IT DIFFICULT TO STOP THE AIRCRAFT.  BRAKE TEMP 50 ON RIGHT SIDE BELOW 200 ON LEFT SIDE, RISING TO 250 AFTER PARKING BRAKES AT THE GATE.  VERIFIED BRAKE HYD LINE DISCONNECTS. CHECKED OPERATION OF BRAKES. RETORQUED ALL MAIN WHEEL ASSEMBLIES. OK FOR SERVICE.IAW AMM 32-40-01.
